Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Effects of Oral contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   I think I am having an side effect of my Birth Control Yaz
Doctor :  
Doctor :  
User :   18, will be 19 in 2weeks
Doctor :  
since how long you are taking this
Doctor :   ok
User :   Severe constant headache, feels like I'm struggling to hold my head up, shaking & twitch of my head, frequent urination.
User :   been on it for a year a half but I missed 4 days at the beginning of this pack last week. Symptoms have been one week.
Doctor :  
Doctor :  
all are side effects of ocp
User :   What is that?
Doctor :   oral contraceptive pill
User :   What would cause it do be this severe?
User :   And never have happened before.
Doctor :   ok, side effects can be avoided with any substitute
Doctor :  
consult your gyno, and chech for any hormonal variation

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor